# SDR YENA20140617110

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 39,045 hours, 13,717 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL DETAILED INSPECTION OF NR 1 ENGINE FWD MOUNT FITTING ATTACHMENT BOLT HOLES AT OTBD LWR ARM COMMON TO LWR SPAR & LWR BOOM, A CRACK INDICATION WAS NOTED. ACCOMPLISHED THE REPAIR OF EDGE DAMAGE AND REPLACED LOWER BOOM, PN D54610024200 TO NR 1 LT PYLON TO ENGINE.  ALL WORK ACCOMPLISHED IAW EC A14-286-01.
